# SDR AALA201909049040

- Difficulty date: August 10, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bolt
- Part number: D57460036206
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING LEADING EDGE SLAT TRACK #12  LOWER MID ATTACHMENT BOLT BETWEEN RIB 25 AND RIB 26. REPLACED BOLT AMM 27-84-67. **SUPPLEMENTAL REPORT TO ADD TRACK # 12 TO SECTION 4.**
